MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV52US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.Implanting physician reported that the evoque valve embolized and is in the right ventricle (rv).The patient is in heart failure (hf).The index procedure was noted to be a straightforward 52mm implant (59 min) with a final result of trace pvl (posteriorly located), and the device was stable.It was noted that the patient was medically volume optimized pre-procedure.The post operative 30 day echo was done and the valve was found to be in the rv.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.Additional information received reporting that the patient had surgical explant of the valve same week as event was submitted.The physician reported that patient did ok and is stable.There is no root cause identified yet.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.The complaint for malposition - valve embolizes into ventricle was confirmed based on empirical evidence.Based on the device history record review, there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.No imaging was provided for review; therefore, root cause could not be determined.Malposition events such as embolization may be caused by a variety of factors such as device to native anatomy sizing (perimeter-derived diameter), use factors and procedural factors.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.The complaint for malposition - valve embolizes into ventricle was confirmed based on empirical evidence.Based on the device history record review, there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.The imaging evaluation determined that 52mm evoque valve embolized into the right ventricular resulting in all anchors losing contact with the annulus.Potential contributing factors to the valve embolization are procedural issues (suboptimal depth and lack of leaflet capture) and imaging issues (poor imaging quality) based on the available information provided.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23426833
Report Number2015691-2025-08950
Device Sequence Number9854794
Product Code NPW
UDI-Device Identifier00690103217469
UDI-Public(01)00690103217469(17)260204(11)240205
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Model Number9850EV52US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer10/30/2025
12/02/2025
01/05/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date11/18/2025
12/04/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight123 KG